# SDR CA020404002

- Difficulty date: April 2, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 14,361 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 622800200
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE PILOT NOTICED THAT THE NOSE GEAR WAS NOT INDICATING DOWN AND LOCKED.  AFTER CYCLING THE GEAR WITH NO CHANGE IN THE INDICATION, A FLY PAST WAS CARRIED OUT TO DETERMINE THE GEAR STATUS.  AFTER DECIDING THAT THE GEAR WAS LIKELY DOWN AND LOCKED A LANDING WAS ATTEMPTED WITH ERS ON STANDBY.  THE LANDING WAS SUCCESSFUL.ON INVESTIGATION A WIRE WAS FOUND TO BE BROKEN ABOUT 12 INCHES FROM THE SWITCH.
